# SDR ABXA040206

- Difficulty date: June 4, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- Aircraft time: 71,168 hours, 83,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 99155871
- Condition: Damaged
- Location: Window Belt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH COI 42381-001.  REMOVED AND REPLACED WINDOW BELT RIGHT FUSELAGE EMERGENCY EXIT AREA.  COMPLIED WITH COI 42381-001.
